A man is seriously ill in hospital at York District Hospital in an incident thought to be connected to the death of a 16-year-old girl from a suspected drugs overdose.
The police have issued a safety warning.
The yellow/white paste involved in this particular case is undergoing tests to determine exactly what it contains, although amphetamine is believed to be involved.
Until this is confirmed, people are strongly urged not to risk taking substances matching this description or of a similar nature.
One girl has already died and a young man is in a serious but stable condition at hospital, so the potential dangers are very real."
More top news
Emma brings you Sunday night's forecast
Alfie suffered a fracture to his left frontal sinus area and the hammer caused a depression in the bone.
Supermarket chain issue recall of certain packets of Ready to Eat Peppered Beef Slices after testing identified 'low levels of Listeria'.